RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 2(368), Pages 167–168 (Mi umn1724)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The classification of multidimensional Poisson brackets of hydrodynamic type

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/rm1724

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:2, 356–358

Bibliographic databases:

MSC: 37J05, 53D05
Presented: С. П. Новиков
Accepted: 21.12.2005

Citation: O. I. Mokhov, “The classification of multidimensional Poisson brackets of hydrodynamic type”, Uspekhi Mat. Nauk, 61:2(368) (2006), 167–168; Russian Math. Surveys, 61:2 (2006), 356–358

Citation in format AMSBIB
\Bibitem{Mok06}
\by O.~I.~Mokhov
\paper The classification of multidimensional Poisson brackets of hydrodynamic type
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 2(368)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn1724}
\crossref{https://doi.org/10.4213/rm1724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261551}
\zmath{https://zbmath.org/?q=an:1123.37029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..356M}
\elib{http://elibrary.ru/item.asp?id=25787288}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 2
\pages 356--358
\crossref{https://doi.org/10.1070/RM2006v061n02ABEH004319}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240101600009}
\elib{http://elibrary.ru/item.asp?id=13502772}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748323049}


Linking options:
  • http://mi.mathnet.ru/eng/umn1724
  • https://doi.org/10.4213/rm1724
  • http://mi.mathnet.ru/eng/umn/v61/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Pavlov, “Hamiltonian formalism of two-dimensional Vlasov kinetic equation”, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 470:2172 (2014), 20140343  crossref  mathscinet  zmath  isi  scopus
    2. Savoldi A., “On deformations of one-dimensional Poisson structures of hydrodynamic type with degenerate metric”, J. Geom. Phys., 104 (2016), 246–276  crossref  mathscinet  zmath  isi  elib  scopus
    3. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:330
    Full text:156
    References:32
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019